# SDR UIEA2011092100518

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 32,394 hours, 4,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON 4R ENTRY DOOR INOPERATIVE.  R & R 2EA INTERNAL BATTERY PACKS NR 4R ENTRY DOOR EMERGENCY LIGHT ASSY. OPS CHECKED GOOD IAW AMM 33-51-06.
